# SDR C2XA01IA421

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P0390
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING A-CHECK, NOTED THAT THE EMERGENCY LIGHT IN TRACK OUT AT SEATS 2A THRU 5A.  MAINTENANCE RESECURED THE CONNECTOR ON THE EMERGENCY BATTERY PACK NUMBER 2, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
